HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the ramification of modular parametrizations at the cusps

François Brunault 1
1 Algèbre. Théorie des nombres
UMPA-ENSL - Unité de Mathématiques Pures et Appliquées
Abstract : We investigate the ramification of modular parametrizations of elliptic curves over Q at the cusps. We prove that if the modular form associated to the elliptic curve has minimal level among its twists by Dirichlet characters, then the modular parametrization is unramified at the cusps. The proof uses Bushnell's formula for the Godement-Jacquet local constant of a cuspidal automorphic representation of GL(2). We also report on numerical computations indicating that in general, the ramification index at a cusp seems to be a divisor of 24.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

Contributor : François Brunault Connect in order to contact the contributor
Submitted on : Thursday, December 13, 2018 - 11:13:11 AM
Last modification on : Tuesday, November 19, 2019 - 12:15:46 PM
Long-term archiving on: : Thursday, March 14, 2019 - 12:28:19 PM


Files produced by the author(s)




François Brunault. On the ramification of modular parametrizations at the cusps. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2016, 28 (3), pp.773-790. ⟨10.5802/jtnb.963⟩. ⟨ensl-00707488v2⟩



Record views


Files downloads